MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM

BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Model Number 10602
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Vascular Dissection (3160); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/25/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that stent dislodgement occurred.A 3.00 x 16 synergy ii drug eluting coronary stent system was advanced for treatment in a moderately tortuous coronary artery.However, during the procedure the stent dislodged when the device became in contact with the calcium in the coronary artery.The device was removed and no further patient complications reported.
 
Event or Problem Description
It was reported that stent dislodgement occurred.A 3.00 x 16 synergy ii drug eluting coronary stent system was advanced for treatment in a moderately tortuous coronary artery.However, during the procedure the stent dislodged when the device became in contact with the calcium in the coronary artery.The device was removed and no further patient complications reported.It was further reported that the target lesion was located in the mildly tortuous and moderately calcified right coronary artery.The device was crushed with another stent and dissection was stented across.The procedure was completed and the patient is stable.
 
Additional Manufacturer Narrative
Device evaluated by mfr: the synergy ii us mr 3.00 x 16mm stent delivery system was returned for analysis.The stent was not returned.The crimped stent outer diameter taken at manufacture was within maximum crimped stent profile measurement.The balloon cones were reviewed, and no issues were noted.The balloon wings were tightly wrapped and evenly folded and were not subjected to positive pressure.A visual and microscopic examination of the bumper tip showed no signs of damage.A visual and tactile examination of the hypotube found no issues.A visual examination of the outer and inner lumen and mid-shaft section found no issues along the shaft polymer extrusion.No other issues were identified during the product analysis.
 
Event or Problem Description

Brand Name
SYNERGY
Common Device Name
BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key12128977
Report Number2134265-2021-08640
Device Sequence Number4429189
Product Code NIQ
UDI-Device Identifier08714729840114
UDI-Public08714729840114
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/18/2023
Device Model Number10602
Device Catalogue Number10602
Device Lot Number0026677922
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/20/2021
Initial Date Received by Manufacturer 06/28/2021
Supplement Date Received by Manufacturer07/08/2021
08/18/2021
Initial Report FDA Received Date07/07/2021
Supplement Report FDA Received Date07/14/2021
08/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;